Research Repository

Items where Author is "Wang, Ruodu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 6.

Article

Chen, Yuyu and Liu, Peng and Liu, Yang and Wang, Ruodu (2022) 'Ordering and Inequalities for Mixtures on Risk Aggregation.' Mathematical Finance, 32 (1). pp. 421-451. ISSN 0960-1627

Liu, Peng and Schied, Alexander and Wang, Ruodu (2021) 'Distributional transforms, probability distortions, and their applications.' Mathematics of Operations Research, 46 (4). pp. 1490-1512. ISSN 0364-765X

Liu, Peng and Wang, Ruodu and Wei, Linxiao (2020) 'Is the inf-convolution of law-invariant preferences law-invariant?' Insurance: Mathematics and Economics, 91. pp. 144-154. ISSN 0167-6687

Monograph

Fadina, Tolulope and Liu, Peng and Wang, Ruodu (2021) One axiom to rule them all: An axiomatization of quantiles. Working Paper. SSRN. (Unpublished)

Fadina, Tolulope and Liu, Yang and Wang, Ruodu (2021) A Framework for Measures of Risk under Uncertainty. Working Paper. SSRN. (Unpublished)

Fadina, Tolulope and Bellini, Fabio and Wang, Ruodu and Wei, Yunran (2021) Parametric measures of variability induced by risk measures. Working Paper. arXiv. (Unpublished)

This list was generated on Sun Aug 14 13:10:56 2022 BST.